The serotonin syndrome is a serioius medical condition due due to an intensive stimulation of setonin receptors. It is a rare, but severe, consequence of interaction between serotomimetic agents. This is a report of a 70-year-old woman steadily in therapy with venlafaxine and rizatriptan for migraine and major depressive syndrome. She was admitted to neurology unit for decreased light reflex with miotic pupils, global hyperreflexia, tremor, anxiety, ataxia and incoordination. The patient was diagnosed as a probable case of serotonin syndrome due to a pharmacological interaction between venlafaxine and rizatriptan trigged by opioid intake. In this paper, the development of syntomatology, the clinical examination and the possible pharmacokinetics explanation were carefully discussed and analysed.
|Titolo:||Codeine Precipitating Serotonin Syndrome in a Patient in Therapy with Antidepressant and Triptan|
|Data di pubblicazione:||2017|
|Appare nelle tipologie:||01.01 - Articolo su rivista|